Translator Disclaimer
March 2010 On the fundamental group of the complement of linear torus curves of maximal contact
Masayuki Kawashima
Hiroshima Math. J. 40(1): 75-99 (March 2010). DOI: 10.32917/hmj/1270645084

Abstract

In this paper, we compute the fundamental group of the complement of linear torus curves of maximal contact and we show that it is isomorphic to that of generic linear torus curves. As an application, we give new two Zariski triples.

Citation

Download Citation

Masayuki Kawashima. "On the fundamental group of the complement of linear torus curves of maximal contact." Hiroshima Math. J. 40 (1) 75 - 99, March 2010. https://doi.org/10.32917/hmj/1270645084

Information

Published: March 2010
First available in Project Euclid: 7 April 2010

zbMATH: 1202.14028
MathSciNet: MR2642971
Digital Object Identifier: 10.32917/hmj/1270645084

Subjects:
Primary: 14HA30
Secondary: 14H20, 14H45

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.40 • No. 1 • March 2010
Back to Top